Notre Dame Journal of Formal Logic

Henkin style completeness proofs in theories lacking negation.

John L. Pollock

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 12, Number 4 (1971), 509-511.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894377

Zentralblatt MATH identifier
0193.28801

Mathematical Reviews number (MathSciNet)
MR0297522

Digital Object Identifier
doi:10.1305/ndjfl/1093894377

Subjects
Primary: 02B15

Citation

Pollock, John L. Henkin style completeness proofs in theories lacking negation. Notre Dame J. Formal Logic 12 (1971), no. 4, 509--511. doi:10.1305/ndjfl/1093894377. http://projecteuclid.org/euclid.ndjfl/1093894377.


Export citation